# SDR 08FDEA03974

- Difficulty date: September 22, 2008
- Submitted: September 24, 2008
- Operation: Air carrier
- Aircraft: N606FE
- Make and model: Doug MD-11F
- Aircraft serial: 48602
- Aircraft time: 53,973 hours, 12,076 cycles
- System (JASC): 5531 · Vertical Stabilizer, Spar/Rib
- Part: Spar Cap
- Part number: AJC75151
- Condition: Cracked
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HFEC INSPECTION CARRIED OUT AND FOUND ONE CRACK INDICATION ON RIGHT SIDE   RADIUS OF LOWER SPAR CAP AT LOWER VERTICAL STABILIZER.  REPAIRED AS PER SRM 55-20-00.  REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100.
